Echipa editoriala:

CONTENTS           Vol. 36, No. 3, 2020

VASILE BERINDE
Carpathian Journal of Mathematics celebrates 30 years of publication pp. i – iv
MARAT AKHMET, MADINA TLEUBERGENOVA and AKYLBEK ZHAMANSHIN
Quasilinear differential equations with strongly unpredictable solutions pp.  341 – 349
ANDREI ALEXANDRU and GABRIEL CIOBANU
Uniformly supported sets and fixed points properties pp. 351 – 364
I. K. ARGYROS, R. P. IAKYMCHUK, S. M. SHAKHNO and H. P. YARMOLA
On an improved convergence analysis of a two-step Gauss-Newton type method under generalized Lipschitz conditions pp. 365 – 372
CAMELIA BĂRBATU and DANIEL BREAZ
New univalence criteria for an integral operator with Mocanu’s and Şerb’s lemma pp. 373 – 379
ŞTEFAN BEREŽNÝ and MICHAL STAŠ
On the crossing number of join of the wheel on six vertices with the discrete graph pp. 381 – 390
GRIGORE CĂLUGĂREANU and HORIA F. POP
Trace 1, 2 2 matrices over principal ideal domains are exchange pp. 391 – 399
OVIDIU COSMA, PETRICĂ C. POP and IOANA ZELINA
A novel genetic algorithm for solving the clustered shortest-path tree problem pp. 401 – 414
SORIN G. GAL and IONUŢ T. IANCU
Quantitative approximation by nonlinear convolution operators of Landau-Choquet type pp. 415 – 422
VIJAY GUPTA
A generalized class of integral operators pp.  423 – 431
ERDAL KARAPINAR, ADRIAN PETRUŞEL and GABRIELA PETRUŞEL
On admissible hybrid Geraghty contractions pp. 433 – 442
JUTAMAS KERDKAEW, RABIAN WANGKEEREE and GUE MYUNG LEE
On optimality conditions for robust weak sharp solution in uncertain optimizations pp. 443 – 452
RODICA LUCA
Existence of solutions for a fractional nonlocal boundary value problem pp. 453 – 462
MARIN MARIN, ANDREASÖ CHSNER and SORIN VLASE
Effect of voids in a heat-flux dependent theory for thermoelastic bodies with dipolar structure pp. 463 – 474
HONG-KUN XU, NAJLA ALTWAIJRY and SOUHAIL CHEBBI
An iterative regularization method for variational inequalities in Hilbert spaces pp. 475 – 482